In today’s article, we will investigate whether the drug called lyrica can cause dry eye. Before moving on to this research, let’s get to know the drug lyrica. Lyrica is a drug used in the treatment of nervous diseases. Its principal ingredient is pregabalin. Its purpose is to change the communication network of nerves and to prevent pain attacks. This drug can also be used in nerve ending diseases such as shingles and diabetes diseases. It is also used in the treatment of diseases such as anxiety disorder or anxiety. The drug is a green prescription drug that can be prescribed by a doctor. Therefore, if there is anyone around you who uses the drug, do not use it on recommendation and do not recommend it to anyone.
So, does this drug cause dry eye when used? Dry eyes are among the side effects that are not very common in the side effects investigated by experts. Not only dry eyes but also swelling, redness of the eyes and even eye fatigue can be shown alongside these effects. But these are uncommon side effects. If you experienced these side effects after using the drug, it may be caused by the drug. If these side effects are very severe and long-lasting, you should definitely talk to your doctor and report the situation.